Pediatric Radiology

, Volume 14, Issue 6, pp 439–440

Esophageal stricture secondary to drug-induced toxic epidermal necrolysis

  • T. E. Herman
  • D. C. Kushner
  • R. H. Cleveland
Short Reports

DOI: 10.1007/BF02343438

Cite this article as:
Herman, T.E., Kushner, D.C. & Cleveland, R.H. Pediatr Radiol (1984) 14: 439. doi:10.1007/BF02343438
  • 23 Downloads

Abstract

Toxic epidermal necrolysis is a cutaneous disorder with high morbidity and mortality. Esophageal stricture has rarely been reported following recovery from this abnormality. A case is presented demonstrating the occurrence of an esophageal stricture following successful therapy. New methods of treatment are changing the mortality and morbidity such that esophageal stricture will be observed more frequently.

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • T. E. Herman
    • 1
  • D. C. Kushner
    • 1
  • R. H. Cleveland
    • 1
  1. 1.Pediatric Radiology Section, Department of RadiologyMassachusetts General Hospital, Harvard Medical SchoolBostonUSA

Personalised recommendations